MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550300
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary balloon was used in a dilation procedure performed on (b)(6) 2021.During the procedure, it was noticed that the balloon was punctured.The procedure was completed with another cre pulmonary balloon.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h2: additional information: block b5 (describe event or problem), block d7a (sud reprocessed and reused?), block e1 (initial reporter address 1 and address 2, zip/postal code), and block h8 (usage of device).Block h6: device code a041001 captures the reportable event of balloon pinhole.Block h10: investigation results a visual examination of the returned complaint device found that the balloon and the catheter of the device did not have any damages.Microscopic analysis was performed, it was noticed that the balloon had a pinhole, which confirms the reported event.Functional evaluation was performed, and the balloon was inflated without problem; however, the balloon would not hold pressure due to a pinhole located in the distal section on the body of the balloon.The pinhole problem is likely due to factors encountered during the procedure, such as the interaction between the balloon and the scope or any other surface during the procedure that could have created friction, resulting in the found failure of balloon pinhole.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary balloon was used in a dilation procedure performed on (b)(6) 2021.During the procedure, it was noticed that the balloon was punctured.The procedure was completed with another cre pulmonary balloon.There were no patient complications as a result of this event.***additional information received on september 2, 2021*** the anatomy location was the right middle bronchus.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12407049
Report Number3005099803-2021-04485
Device Sequence Number4381945
Product Code KTI
UDI-Device Identifier08714729456186
UDI-Public08714729456186
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model NumberM00550300
Device Catalogue Number5030
Device Lot Number0027314085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR